# SDR 07FDEA05124

- Difficulty date: December 23, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 53,746 hours, 44,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 652811535
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGULAR PLATE INBD OF LT WING INBD TE FLAP O/B TRACK ALONG AFT SUPPORT FRAME REMOVED AND REPLACED CRACKED ANGULAR PLATE IAW SRM 51-40-3 PAINTED AREA IAW SRM 51-20-151-7.
